[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] adderal's effects on blood sugar

I haven't done a "scientific" study of this, but it sure seems that the more 
adderall Cory takes, the lower his blood sugar is.  This is a medication for 
Hyperactivity/Attention Deficiet disorder.  He wanted to be able to be 
"excited" for Christmas so we let him take a medication holiday.  His blood 
sugars kept jumping to 200 - 400 so we upped the basal.  Yesterday, we 
restarted the adderall at half dose and his blood sugar is back to normal.  
During the school year he has struggled with hypoglycemia around noon to 3 
pm, everytime the adderall dosage has been increased. The medication does 
suppress his appetite during the mid day when it is working at it's best, but 
I account for this by giving him a smaller lunch and less insulin.  Does 
anyone know if there is a drug in this medication that could cause lower 
blood sugars?
Susan S.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml